# SDR IPXA2021070671369

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 103,300 hours, 19,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR INTERIOR & EXTERIOR SWITCHES INOP.   L1 DOOR INOP IAW 52-10-3-1-2-1 PLACARDS INSTALLED.R/R'D L1 SOLENOID PER AMM 52-10-06-401. OPS CHECK NML. NO DEFECTS NOTED.  M749325 CLEARED.  PLACARD REMOVED.
